When I stopped using Retin-A after all the acne on my face had vanished, it started to come back. Then, I started to use it again and now after 8weeks my acne has disappeared. Please tell me how and when to stop using Retin A? and on one side of my face near the side burn the skin has become very red. It's been like this for a month now. I guess it's cause I didn't use sunscreen along wu\ith retinA. Will this change ?
How/when to Stop Using Retin-A?
Doctor Answers (1)
Long term Retin A use
Some patients control their acne with the long term use of a topical retinoid such as Retin A that is used indefinitely. The topical retinoids are an excellent method to maintain the integrity of the pilosebaceous unit (pores) to minimize and prevent acne. As always, discuss with your board certified dermatologist the best treatment regimen for your individual needs.
Web reference: http://www.PerriDermatology.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.